# SDR 07FDEA05074

- Difficulty date: December 17, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 16,192 hours, 8,679 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, E

## Discrepancy

IMMEDIATELY AFTER SELECTING TOGA ON THE RUNWAY GOT A CHIME AND ECAM MESSAGE.  INITIATED AN ABORT THEN SAW AN ECAM MESSAGE INDICATING FMS DISAGREE.  TAXIED CLEAR AND RELOADED THE RUNWAY IN THE FMS.  ON  THE SECOND TAKEOFF ATTEMPT THE TOGA LEVERS WOULD NOT ENGAGE WHEN SELECTED.  CYCLED ALL FCC, FAC, AND TCC C/B'S REALIGNED ALL 3 IRU'S AND PERFORMED AFS LAND TEST IAW A300-600 MM 22-40-00.  OP'S GOOD TOGA SYSTEM OP'S GOOD IAW A300-600 MM 22-30-00-5-01.  GOOD LEG INTO YMX, 2:47 FLT TIME.
